# SDR YENA201811021725

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 53,198 hours, 18,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 7 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7ABC, EMERGENCY LIGHT WAS INOPERATIVE.   R & R EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-18.  OPS CHECKED OK.
